# SDR SWAA981505

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND EXIT LIGHT ABOVE FWD SERVICE DOOR LOOSE AND ILLUMINATES FREQUENTLY.  REPOSITIONED LIGHT ASSY INTO LOCKS OF LIGHT ASSY HOUSING AS PER BOEING MM.
